Fixed point theorem for set valued maps in G-metric space

Ramesh Kumar Vats, Amit Kumar

Abstract


In this paper, some results on fixed points for a set valued maps in complete G-metric space are established.

Full Text: PDF

How to Cite this Article:

Ramesh Kumar Vats, Amit Kumar, Fixed point theorem for set valued maps in G-metric space, Advances in Fixed Point Theory, Vol 4, No 1 (2014), 60-68

Copyright © 2014 Ramesh Kumar Vats, Amit Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.